Last updated: 2025/1/9

Pebbles in Planet Formation ver 1.03

@ Large Seminar Room in Subaru Building, NAOJ

Keynote talk (**K#**): 35 min + 10 min,

Contributed talk (C#): 12 min + 3 min, blue = zoom presentation

Day 1 (Monday, Feb. 10)		
9:00 - 9:30	Registration	
9:30 - 10:15	K1: Misako Tatsuuma	Opening Remark & From Dust to Planetesimals: A Theoretical Review of Dust Aggregation and Pebble Formation in Planet Formation
10:15 - 10:30	C1: Yukun Huang	From Planetesimals to Dwarf Planets by Pebble Accretion
10:30 - 10:45	C2: Wladimir Lyra	Polydisperse Pebble Accretion: Doing away with planetesimal accretion
10:45 - 11:00	C3: Mengrui Pan	Dependence of Planet populations on Stellar Mass and Metallicity: A Pebble Accretion-based Planet Population Synthesis
11:00 - 11:15	Short Coffee Break (15 min)	
11:15 - 11:30	C4: Linn Eriksson	Particle fragmentation inside planet-induced spiral waves
11:30 - 11:45	C5: Haruto Oshiro	Investigation of the Bouncing Barrier with Collision Simulations of Compressed Dust Aggregates
11:45 - 12:00	C6: Sin-iti Sirono	Thermal evolution of icy dust aggregates through the growth of ice particles
12:00 - 13:30	Lunch & Poster (90 min)	
13:30 - 14:15	K2: Carsten Güttler	Implications of Rosetta observations on pebble formation
14:15 - 15:00	K3: Ryota Fukai Curation of Ryugu and Bennu samples	
15:00 - 15:15	C7: Marie-Anne Carpine	From cosmic dust to planet formation : Building new dust models.
15:15 - 15:45	Coffee Break (30 min)	
15:45 - 16:00	C8: Vardan Elbakyan	Pebbles vs. Turbulence: A Delicate Balance in Protoplanetary Disk Evolution
16:00 - 16:15	C9: Eduard Vorobyov	Dust growth and pebble formation in the initial

		stages of protoplanetary disk evolution
16:15 - 16:30	C10: Yinhao Wu	Dust Dynamics in Hall-effected Protoplanetary Disks
16:30 - 17:00	Discussion (30 min)	

Day 2 (Modnesday Ech. 12)			
Day 2 (Wednesday, Feb. 12)			
9:30 - 10:15	K4: Bastian Gundlach	Experimental aspects of planetesimal and comet formation	
10:15 - 10:30	C11: Tomomi Omura	Experimental Study on Compaction Behavior and Structural Evolution in Pebble Layers	
10:30 - 10:45	C12: Satoshi Ohashi	Experiment of micro-particles adhesion: initial results	
10:45 - 11:00	C13: Yukari Toyoda	Low-velocity impact experiments of porous ice balls: Porosity dependence of restitution coefficients	
11:00 - 11:15	Short Coffee break (15 min)		
11:15 - 11:30	C14: Jakob Penner	lonizing protoplanetary disks in pebble collisions	
11:30 - 11:45	C15: Jens Teiser	Charge driven growth: The end of the bouncing barrier?	
11:45 - 12:00	C16: Tetsushi Sakurai	Consolidated porous material: Experimental study of elastic-wave velocity and thermal conductivity using sintered glass particles	
12:00 - 12:15	C17: Yuuya Nagaashi	Evaluation of surface energy of insoluble organic matter simulants from adhesive force measurements	
12:15 - 13:30	Lunch & Poster (75 min)		
13:30 - 14:15	K5: Min-Kai Lin	Bitter and sweet flavors of the streaming instability	
14:15 - 14:30	C18: Konstantin Gerbig	Planetesimal Formation Instigated by Diffusive Instabilities	
14:30 - 14:45	C19: Teng Ee Yap	Dust-gas coupling in turbulence- and MHD wind-driven protoplanetary disks: Implications for rocky planet formation	
14:45 - 15:00	C20: Satoshi Okuzumi	Retaining small pebbles with MHD-driven surface accretion flows in protoplanetary disks	
15:00 - 15:15	C21: Daniel Carrera	Dust Growth and Planetesimal Formation in Class 0/I Disks Subject to Infall	
15:15 - 15:30		Short Coffee Break (15 min)	
15:30 - 16:15	K6: Takahiro Ueda	Characterization of Protoplanetary Dust by Radio Observations	

16:15 - 16:30	C22: Kiyoaki Doi	Dust size distribution revealed from the dust spatial distribution from high-resolution multi-wavelength ALMA observations
16:30 - 16:45	C23: Yangfan Shi	Testing the Trapping of Large Dust Grains in the Outer Ring of MWC 480 by ALMA and VLA Observations
16:45 - 17:00	C24: Chiara Eleonora Scardoni	Seeing the invisible: indirect methods to detect the action of streaming instability in protoplanetary discs
17:00 - 17:30	Discussion (30 min)	
17:30 - 18:00	Poster Session (30 min)	
18:00 -	Banquet @ Large Seminar Room in Subaru Building, NAOJ	

	Day 3 (Thursday, Feb. 13)		
9:30 - 9:45	C25: Luca Cacciapuoti	Assemble of the earliest pebbles: dust growth in protostellar envelopes?	
9:45 - 10:00	C26: Simin Tong	Compact protoplanetary discs can be produced by dead zones	
10:00 - 10:15	C27: Ryo Tazaki	JWST observations of edge-on protoplanetary disks	
10:15 - 10:30	C28: Linhan Yang	Multi-Wavelength ALMA Rings with Dust Coagulation/Fragmentation: Simulations, Analytical Fits and a case-study of HD163296	
10:30 - 10:45	C29: Elena Viscardi	A guide to multi-wavelength analyses of protoplanetary discs and application to GM Aurigae	
10:45 - 11:00	C30: Xiaoyi Ma	Testing the vortex hypothesis in a protoplanetary disk HD34282	
11:00 - 11:30	Coffee Break (30 min)		
11:30- 11:45	C31: Jean-François Gonzalez Porosity is crucial for the evolution of dust grain protoplanetary disks		
11:45 - 12:00	C32: Thomas Pfeil	The Semi-analytic Dust Coagulation Model TriPoD and its Applications	
12:00 - 12:15	C33: Maxime Lombart	How to treat dust coagulation/fragmentation in 3D hydro simulations ?	
12:15 - 13:45	Lunch & Poster (90 min)		
13:45 - 14:00	C34: Nicolas Kaufmann	Bridging the Gap, From Planetesimals Formation to the Onset of Pebble Accretion: Investigating the Early Growth of Locally Formed Planetesimals	

14:00 - 14:15	C35: Kundan Kadam	Planetesimal Formation in Rossby Vortices Originating at Snow Regions
14:15 - 14:30	C36: Hui Li	Dust Dynamics and Evolution in Multi-Dimensional Protoplanetary Disks
14:30 - 14:45	C37: Pinghui Huang	Dust Clumping In Turbulent Protoplanetary Disks: The coexistence of Vertical Shear Instability, Streaming Instability and Rossby Wave Instability
14:45 - 15:15	Coffee Break (30 min)	
15:15 - 15:30	C38: Jiahan Shi	Streaming Instability vs. Forced Turbulence: Identifying the physics of strong clustering.
15:30 - 15:45	C39: Jip Matthijsse	Polydisperse Formation of Planetesimals: The dust size distribution in clumps
15:45 - 16:00	C40: Timmy Delage	Spontaneous formation of long-lived dust traps during the secular evolution of magnetized protoplanetary disks
16:00 - 16:30	Discussion (30 min)	
16:30 -	Concluding Remarks	

	List of Posters		
P1	Yasir Abdul Qadir	Broadband linear polarimetry of exoplanet Upsilon Andromedae b: Constraints on the orbital and physical parameters	
P2	Simon Anghel	How to measure the meteoroids impacting the Earth's atmosphere?	
РЗ	Irina San Sebastián	Compressibility and strength of pebble piles	
P4	Akiko Nakamura	Measurement of Static and Dynamic Strengths of Chondrules	
P5	Gretha Völke	Tribocharged Solids in Protoplanetary Disks	
P6	Holly Capelo	Experimental Insights into Dust-Gas Interactions and Instabilities in Protoplanetary Discs	
P7	Ryosuke Tominaga	Pebble evolution assisted by streaming instability in protoplanetary disks	
P9	Ryo Kato	Thermally Induced Dust Concentration and Rocky Planetesimal Formation in the Inner Region of Protoplanetary Disks	
P10	Michael Hammer	An MHD-based model for wind-driven disc-planet interactions	
P11	Shuji Ichikawa	Effects of refractory condensates deposited outside the Jovian gap in the protosolar disk on the isotopic dichotomy of the solar system	
P12	Yuhito Shibaike	Constraining Properties of Gas Accreting Planets through Pebbles	

		in Circumplanetary Disks
P13	Masashi Minehira	Jovian and Saturnian Satellite Formation Incorporating Pebble Accretion and Cavity Evolution
P14	Ivan Manoraj	Central Star and Nearby Massive Star Influence on UV Synthesis of Organics in Protoplanetary Disks
P15	Katsushi Kondo	Water supply to terrestrial embryos through pebble accretion in magnetized protoplanetary disks